Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 15, 2016, 10:15 PM CDT for Moore County, Sherman County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2016, 10:15 PM CDT (03:15 UTC)
- Expired
- Apr 15, 2016, 11:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Moore County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 100 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1077 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted.
796
WUUS54 KAMA 160315
SVRAMA
TXC341-421-160415-
/O.NEW.KAMA.SV.W.0023.160416T0315Z-160416T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1015 PM CDT FRI APR 15 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHEASTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1115 PM CDT
* AT 1015 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
DUMAS...MOVING NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
DUMAS...CACTUS AND SUNRAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3628 10162 3607 10162 3587 10191 3593 10207
3634 10185
TIME...MOT...LOC 0315Z 218DEG 27KT 3595 10198
HAIL...1.25IN
WIND...<50MPH
$$
BRB3 follow-up statements
832
WWUS54 KAMA 160336
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1036 PM CDT FRI APR 15 2016
TXC341-160346-
/O.CAN.KAMA.SV.W.0023.000000T0000Z-160416T0415Z/
MOORE TX-
1036 PM CDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOORE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.
LAT...LON 3628 10162 3613 10162 3605 10172 3606 10200
3634 10185
TIME...MOT...LOC 0336Z 209DEG 28KT 3609 10188
$$
TXC421-160415-
/O.CON.KAMA.SV.W.0023.000000T0000Z-160416T0415Z/
SHERMAN TX-
1036 PM CDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN SHERMAN COUNTY...
AT 1036 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF SUNRAY...OR 16 MILES NORTH OF DUMAS...MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SHERMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3628 10162 3613 10162 3605 10172 3606 10200
3634 10185
TIME...MOT...LOC 0336Z 209DEG 28KT 3609 10188
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...<50MPH
$$
BRB387
WWUS54 KAMA 160347
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1047 PM CDT FRI APR 15 2016
TXC421-160415-
/O.CON.KAMA.SV.W.0023.000000T0000Z-160416T0415Z/
SHERMAN TX-
1047 PM CDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN SHERMAN COUNTY...
AT 1047 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
SUNRAY...OR 16 MILES SOUTHEAST OF STRATFORD...MOVING NORTHEAST AT 40
MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SHERMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3608 10178 3613 10196 3615 10195 3634 10185
3628 10162 3626 10162
TIME...MOT...LOC 0347Z 205DEG 35KT 3618 10185
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...<50MPH
$$
BRB711
WWUS54 KAMA 160409
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1109 PM CDT FRI APR 15 2016
TXC421-160418-
/O.EXP.KAMA.SV.W.0023.000000T0000Z-160416T0415Z/
SHERMAN TX-
1109 PM CDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERMAN COUNTY
WILL EXPIRE AT 1115 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.
LAT...LON 3608 10178 3613 10196 3615 10195 3634 10185
3628 10162 3626 10162
TIME...MOT...LOC 0407Z 218DEG 27KT 3618 10185
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:44 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Apr 15, 6:44 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT FRI APR 15 2016
.AVIATION...
STRONG SOUTHEAST LOW-LEVEL FLOW WILL CONTINUE THIS EVENING AND
OVERNIGHT. IFR STRATUS EXPECTED TO DEVELOP LATE THIS EVENING AND TO
PERSIST UNTIL 15Z TO 18Z SATURDAY. EMBEDDED THUNDERSTORMS MAY
IMPACT TERMINALS THIS EVENING AND OVERNIGHT. SOUTHEAST SURFACE
WINDS EXPECTED ON SATURDAY.
COCKRELL
&&
.PREV DISCUSSION... /ISSUED 353 PM CDT FRI APR 15 2016/
DISCUSSION...
SCATTERED THUNDERSTORMS DEVELOPING NOW ALONG DRYLINE...POSITIONED
NEAR THE NEW MEXICO STATE LINE. SEE EARLIER FORECAST DISCUSSION FOR
ASSESSMENT OF ENVIRONMENT. SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WINDS AND ISOLATED TORNADOES ARE EXPECTED THIS EVENING.
CLOSED MID-LEVEL LOW CURRENTLY WEST OF 4-CORNERS EXPECTED TO MOVE
VERY SLOWLY THROUGH THE WEEKEND. UNSETTLED WEATHER EXPECTED TO
CONTINUE THROUGH MOST DAYS OF THE FORECAST. EASTERN SECTIONS OF
PANHANDLES TARGETED FOR HEAVIEST RAINFALL TOTALS THROUGH SUNDAY. A
FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN PARTS OF THE PANHANDLES
SATURDAY NIGHT THROUGH SUNDAY MORNING...WHEN COLD FRONT EXPECTED TO
PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS.
CURRENT FORECAST HAS MONDAY AS A DRY DAY IN THE WAKE OF COLD FRONT.
THUNDERSTORMS CHANCES REMAIN IN FORECAST MONDAY NIGHT THROUGH
WEDNESDAY DUE TO EXPECTED MOISTURE RETURN. LOW POPS THEREAFTER
CONFINED TO EASTERN SECTIONS. 03
COCKRELL
FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
FRIDAY DUE TO THE POTENTIAL FOR WETTING RAINS AND RELATIVE HUMIDITY
VALUES REMAINING ABOVE 20 PERCENT. 03
PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 54 71 45 61 41 / 60 60 70 50 40
BEAVER OK 58 67 51 58 42 / 80 90 100 80 50
BOISE CITY OK 48 62 39 52 36 / 80 90 60 40 30
BORGER TX 58 69 48 61 42 / 60 60 90 60 40
BOYS RANCH TX 53 72 45 61 41 / 50 60 60 40 30
CANYON TX 51 73 45 63 41 / 50 50 70 40 30
CLARENDON TX 55 69 51 64 44 / 60 60 100 50 40
DALHART TX 49 68 40 57 38 / 50 70 60 40 30
GUYMON OK 55 66 45 56 40 / 80 90 80 70 30
HEREFORD TX 52 74 44 63 41 / 50 50 60 30 30
LIPSCOMB TX 58 66 53 60 44 / 60 80 100 80 60
PAMPA TX 56 67 48 60 42 / 60 60 100 60 40
SHAMROCK TX 56 66 54 63 46 / 60 80 100 80 50
WELLINGTON TX 56 68 56 66 48 / 60 80 100 80 50
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 54 71 45 61 41 / 60 60 70 50 40
BEAVER OK 58 67 51 58 42 / 80 90 100 80 50
BOISE CITY OK 48 62 39 52 36 / 80 90 60 40 30
BORGER TX 58 69 48 61 42 / 60 60 90 60 40
BOYS RANCH TX 53 72 45 61 41 / 50 60 60 40 30
CANYON TX 51 73 45 63 41 / 50 50 70 40 30
CLARENDON TX 55 69 51 64 44 / 60 60 100 50 40
DALHART TX 49 68 40 57 38 / 50 70 60 40 30
GUYMON OK 55 66 45 56 40 / 80 90 80 70 30
HEREFORD TX 52 74 44 63 41 / 50 50 60 30 30
LIPSCOMB TX 58 66 53 60 44 / 60 80 100 80 60
PAMPA TX 56 67 48 60 42 / 60 60 100 60 40
SHAMROCK TX 56 66 54 63 46 / 60 80 100 80 50
WELLINGTON TX 56 68 56 66 48 / 60 80 100 80 50
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DONLEY...GRAY...HANSFORD...HEMPHILL...
HUTCHINSON...LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.
OK...FLASH FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES: BEAVER.
&&
03/02Hazardous weather outlook, Apr 15, 10:10 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 1010 PM CDT FRI APR 15 2016 OKZ001>003-TXZ001>020-161215- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1010 PM CDT FRI APR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. SOME OF THE STORMS THAT DEVELOP WILL LIKELY BECOME STRONG TO SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES FROM SATURDAY THROUGH THURSDAY. SOME OF THE STORMS THAT DEVELOP COULD BECOME STRONG TO SEVERE ON SATURDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING SATURDAY THROUGH SUNDAY. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR EASTERN SECTIONS OF THE PANHANDLES SATURDAY NIGHT THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THIS EVENING AND OVERNIGHT ACROSS THE WESTERN THREE FOURTHS OF THE PANHANDLES. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SATURDAY. COCKRELL
In the hours before
Local storm report, Apr 15, 8:41 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
841 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TORNADO 6 NNE EVA 36.88N 101.86W
04/15/2016 TEXAS OK TRAINED SPOTTER
TORNADO WAS ON THE GROUND FOR SEVERAL MINUTES NORTH OF
EVA AND NEAR STATE HWY 95.
&&
EVENT NUMBER AMA1600179
FENNERLocal storm report, Apr 15, 8:42 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TORNADO 3 WSW EVA 36.78N 101.95W
04/15/2016 TEXAS OK TRAINED SPOTTER
THIS TORNADO WAS ON THE GROUND AROUND A COUPLE MINUTES
&&
EVENT NUMBER AMA1600180
EALocal storm report, Apr 15, 9:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
916 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 3 E WHEELESS 36.72N 102.85W
04/15/2016 M1.25 INCH CIMARRON OK PUBLIC
PING PONG BALL SIZE HAIL WAS REPORTED WEST OF WHEELESS.
&&
EVENT NUMBER AMA1600181
FENNERLocal storm report, Apr 15, 9:21 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
921 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 7 SE TEXLINE 36.31N 102.92W
04/15/2016 M1.75 INCH DALLAM TX PUBLIC
HAIL TO THE SIZE OF GOLF BALLS FELL SOUTH OF TEXLINE.
&&
EVENT NUMBER AMA1600182
FENNERLocal storm report, Apr 15, 9:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
959 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TORNADO 19 N ADRIAN 35.55N 102.63W
04/15/2016 OLDHAM TX STORM CHASER
TORNADO ON THE GROUND FOR ABOUT 1 MINUTE WEST OF BOYS
RANCH AND NORTH OF ADRIAN.
&&
EVENT NUMBER AMA1600183
FENNERLocal storm report, Apr 15, 10:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1015 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL 10 SSW KEYES 36.67N 102.29W
04/15/2016 M2.00 INCH CIMARRON OK STORM CHASER
HAIL UP TO 2 INCHES IN DIAMETER WAS REPORTED ALONG
STATE HWY 171 NORTH OF KERRICK.
&&
EVENT NUMBER AMA1600184
FENNERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:17 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 58 min |
| Apr 15, 8:59 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 46 min |
| Apr 15, 9:15 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 75 min |
| Apr 15, 9:21 PM CDT | Tornado Warning | AMA | Oldham | 39 min |
| Apr 15, 9:32 PM CDT | Severe Thunderstorm Warning | AMA | Moore | 43 min |
| Apr 15, 10:00 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 60 min |
| Apr 15, 10:59 PM CDT | Tornado Warning | AMA | Hartley | 15 min |
| Apr 15, 11:26 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 64 min |
| Apr 15, 11:42 PM CDT | Special Weather Statement | AMA | Hartley | 48 min |
| Apr 15, 11:54 PM CDT | Special Weather Statement | AMA | Potter | 66 min |
| Apr 16, 12:12 AM CDT | Special Weather Statement | AMA | Hartley | 63 min |
| Apr 16, 12:34 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Sherman | 86 min |
| Apr 16, 12:41 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 37 min |
| Apr 16, 1:27 AM CDT | Areal Flood Advisory | AMA | Dallam | 5 hr |
| Apr 16, 4:13 AM CDT | Flood Watch | AMA | Collingsworth, Hemphill, Lipscomb, Wheeler | 22 hr |
| Apr 16, 9:11 AM CDT | Dense Fog Advisory | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 2 hr |
| Apr 16, 11:14 AM CDT | Special Weather Statement | AMA | Potter | 31 min |
| Apr 16, 11:49 AM CDT | Special Weather Statement | AMA | Moore, Potter, Randall | 26 min |
| Apr 16, 12:19 PM CDT | Special Weather Statement | AMA | Moore, Potter | 26 min |
| Apr 16, 1:31 PM CDT | Special Weather Statement | AMA | Hansford | 29 min |
| Apr 16, 1:41 PM CDT | Special Weather Statement | AMA | Randall | 19 min |
| Apr 16, 2:01 PM CDT | Special Weather Statement | AMA | Armstrong | 29 min |
| Apr 16, 2:21 PM CDT | Special Weather Statement | AMA | Carson | 24 min |
| Apr 16, 2:31 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 59 min |
| Apr 16, 2:52 PM CDT | Special Weather Statement | AMA | Armstrong | 23 min |
| Apr 16, 3:16 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 44 min |
| Apr 16, 3:29 PM CDT | Special Weather Statement | AMA | Hansford | 31 min |
| Apr 16, 3:38 PM CDT | Special Weather Statement | AMA | Carson | 52 min |
| Apr 16, 3:58 PM CDT | Special Weather Statement | AMA | Donley | 32 min |
| Apr 16, 4:26 PM CDT | Special Weather Statement | AMA | Donley | 34 min |
| Apr 16, 4:47 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 42 min |
| Apr 16, 5:07 PM CDT | Special Weather Statement | AMA | Sherman | 38 min |
| Apr 16, 5:15 PM CDT | Special Weather Statement | AMA | Gray | 30 min |
| Apr 16, 5:25 PM CDT | Areal Flood Advisory | AMA | Donley | 4 hr |
| Apr 16, 5:27 PM CDT | Areal Flood Advisory | AMA | Moore | 4 hr |
| Apr 16, 5:34 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 56 min |
| Apr 16, 5:51 PM CDT | Special Weather Statement | AMA | Hutchinson | 39 min |
| Apr 16, 6:13 PM CDT | Special Weather Statement | AMA | Hemphill | 47 min |
| Apr 16, 6:27 PM CDT | Special Weather Statement | AMA | Collingsworth | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.